# SDR VTZA97671

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 814
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

FLT 6239 - PHF-IAD - DURING TAXI, AIRCRAFT MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS OXYGEN MASK ROW 2C DEPLOYED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 57140, MEL 35-1.  MAINTENANCE CLOSED DMI 57140 ON 11-26-97 BY RESTOWING 02 OXYGEN MASK, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
